Just an up date

Well after taking Quetiapine this medication that had now made me more relaxed its been a week of this medication and the dose is high well started on half a tablet the does was 100mg now I am on 200mg in a morning and 200mg on a evening I missed the does yesterday morning and boy did I feel it...

Side effects are some what manageable like feeling like am going to panic attack and some time feel like I am going to fall to the floor I do feel loads better after all this is what I have been wanting to feel all along peaceful and calm oh lastly feeling dizzy too like really ligh headed

4 Replies

oldestnewest
  • Sorry Ian, I've got my dopey head on today.

    Are you saying you're pleased with the Quetiapine despite its side effects ?

  • Yep I can live with them I just hope the side effects will sub-side and I can go about s normal quiet no stressing I feel good

  • Side effects can last many weeks, but if you've already felt some improvement in your mood it's really worth hanging on 'til they subside and you can get the full benefit of the drug.

    If the dizziness is a big problem there are various meds your GP could prescribe temporarily to help you through this initial period.

    It's good to hear that you're starting to find some relief, which will hopefully increase, and allow you some decent quality of life at last.

    Thanks for the update Ian ; you do sound so much more positive and long may that continue !

    Please come back in a week or so to say how you're getting on.

    Love Cat x

  • I will come back and let you all know

    Today is going to be a late day for taking 200mg as I need to be awake and not feeling tired but that's only up until 11 today hope you all enjoy your day and enjoy the sun I know I will

You may also like...